MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ESSENZ HLM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ESSENZ HLM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CONSOLE PLUS
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1-a5 patient information was not provided.H11.Livanova deustchland manufactures the essenz hlm, the event occurred in united states.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that the essenz hlm showed the error message arterial clamp defective.The issue occurred during procedure.There is no report of any patient injury.
 
Additional Manufacturer Narrative
H11: no service intervention was performed and no additional information or diagnostic data could be obtained.A review of device service history confirmed that the reported event represented the first occurrence associated with the specific unit.No adverse trends related to this failure mode occurred.Based on the information available to date, the root cause of the event could not be conclusively determined.Nevertheless, a non-persistent hardware malfunction affecting the clamp cannot be ruled out and is identified as a potential contributing factor to the reported behavior.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
ESSENZ HLM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23770506
Report Number9611109-2025-90590
Device Sequence Number9751608
Product Code DTQ
UDI-Device Identifier04033817903062
UDI-Public(01)04033817903062(11)240510
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCONSOLE PLUS
Device Catalogue Number49-00-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date03/24/2026
Date Device Manufactured05/10/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown